advertisement
Question
Posted by: Lisa | 2004/11/07

Mirena

Hi,
I am 34 years old, I had my Mirena removed last week, and came to the conclusion that I have gone through a week without a head ache. I had the Mirena placed in March 2002 and 2 months after that I started having cramps in my head and for the first time in my life getting migraine. They took a RT scan twice and couldn't find anything wrong. Another thing was that a suddenly had a bloodpressure problem of 140 to 150 over a 100. Could this be linked as I suddenly realised that my headaches went missing with the Mirena?
Thanx for your help.
PS any tips on having a girl because we already have two boys and my husbands two brothers also have boys only.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Mirena should not cause either high blood pressure or headaches.
There are many old wives' tales on how to determine the sex of a baby, but none really foolproof.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: MABRR | 2004/11/08

HELLO LISA,
I THINK YOU SHOULD ALSO TRY ROOIBOS TEA DRINK IT, IF YOU WANT IT COLD BOIL IT WITH LEMONS AND POUR SUGER OR HONEY THEN PUT IT IN THE FRIDGE. ROOIBOS HELP HE A LOT I USED TO SUFFER FROM HEADACHE EVERY WEEK BUT NOW I DON'T. THIS WILL ALSO HELP WITH YOUR BLOOD PREASURE.

TRY IT !!!!

GOOD LUCK I WISH YOU A BABY GIRL

Reply to MABRR

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement